# SDR GTIA050078

- Difficulty date: March 11, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 2530 · Buffet/Galleys
- Part: Support Angle
- Condition: Corroded
- Location: G2 Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-2 GALLEY, UPPER SECTION, LOWER EDGE AND SUPPORT ANGLE ARE CORRODED.  REMOVED CORROSION ON LOWER EDGE AND SUPPORT ANGLE.  FOUND SUPPORT ANGLE OUT OF LIMITS FABRICATED SUPPORT ANGLE IAW SRM.  PRIMED AND INSTALLED SUPPORT ANGLE.  (K)
